Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

SoundandVision posted:
Hello everyone.
I I was a gym rat and a vegetarian who did dairy and fish (forgot the term) for several years. For the past 2 1/2 years I stopped going to the gym and being really active. I acquired a huge fibroid in my uterus and had to have my uterus and ovaries removed in January. I attribute the growth of the fibroid from 2 years of stress on the job, having to move, losing my job, getting rehired, etc etc etc. I have recovered from my surgery and have been walking but the weight and inches are not coming off. I did a mountain hike a few weeks back and that didn't really have any effect either. So, I joined a gym and went back to the step plus abs class, yoga and gym machines( when I don't do the classes). I once was under a nutritionist who preached the eat for your blood type diet. She put me on high grade probiotic. I also was given info about leaky gut syndrome. Along with being a gym rat, eating right and taking the probiotics I went from a size 12 to 4. It took a lot of work but the results were worth it I've got this layer of belly fat that hangs under your belly button and looks like a front butt. Someone called this "apron". I've never had this before. I wonder if that is the result of the loose skin after the surgery? I have never been pregnant but I was told this also happens after you have given birth. Wish me luck with getting back to my pre hysterectomy shape! I also have been having really bad night sweats and Estroven is not helping. Any suggestions? Not doing H.R.T's. Thanks everyone.
PetuniaPea responded:
Pescatarian? Or maybe lacto-pescatarian?

Anyways, there can be many reasons for belly fat...

Hormonal imbalances

Mental and emotional stress

Stressing your body with sugar and caffiene and junk food

Not getting the right kind of "healthy" fats from nuts (esp. walnuts), flaxseeds, flax oil, salmon (all of the above contains Omega-3 fatty acids).

I'm sure there are more reasons, but I can't think of them right now!

Don't know much about night sweats...maybe read the book "What Your Doctor May Not Tell You About Menopause" by Dr. Hohn R. Lee, for more ideas and info... your doctor may not tell you about menopause

Good luck!

Helpful Tips

Interval TrainingExpert
Hello Everyone, I mentioned in my Losing Belly Fat post that aerobic exercise will help, and if you want to increase your fitness quickly ... More
Was this Helpful?
75 of 91 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.